# SDR AALA971976

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 28H FOUND INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE TO CONNECTOR AT PASSENGER SEAT 28H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
